# SDR RRXA97301

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46438611
- Condition: Damaged
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND I/B DOOR JAMB FITTING (P/N 4643861) DAMAGED BEYOND LIMITATIONS IAW DC-8 SRM.   (P/N 4643861-1) IS FABRICATED FROM 2014-T6 ALUMINUM FORGING BLANK 4641554-1.  THIS FORGING BLANK IS NOT AVAILABLE FOR PURCHASE.  FABRICATED BY SUBSTITUTION AND INSTALLED NEW FITTING IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-03759.
